Everybody is different, can't answer.
Every two week injections are a problem. You will want to at least divide that into two injections per week. Otherwise within 48 hours your testosterone will jump/spike like mad then about three or four days after that it will begin to taper off and you will feel like you have been or worse. Until the next injection. Then the roller coaster effect will start over again.
"Injecting testosterone once every two weeks induces spikes in testosterone levels followed by lows. This can make many feel bad or worse at the end of the week than their pre-TRT state. As time goes on the dead zone gets wider and they feel no relief with injections. These feel much better injecting twice a week or even EOD [every other day]." per KSman
"If your estradiol is high, no matter how much testosterone you have, it isn't helping you as it should because too many of your androgen receptors are blocked by estradiol and your free testosterone has no where to go. Testosterone can't do you any good if it doesn't have receptors available to activate." per happydog48
Have you read anything in the Testosterone Replacement forum? Are you aware of the pitfalls that come with testosterone replacement? Don't inject anything until you have read and understand the things that can go wrong.
Did you know excess T converts to estrogen? Did you know that estrogen can cause gynecomastia, male breasts? Mood swings with weepy crying men can happen in a short time with conversion to estrogen.
Firstly post your questions in the T Replacement forum. You are doing T replacement and there are more qualified people looking after that segment.
But don't fool yourself, you have to become an amateur endocrinologist. Once you have read through the material it begins to sink in that most doctors know less about male hormone replacement than anything else. Read this stuff over and over until you have it memorized.
Also before you inject watch this video about using insulin syringes. They are smaller and leave less damage to tissue than what your doctor is most likely going to give/tell you. Tell your doctor to watch video.